# SDR AMTA200700486

- Difficulty date: October 9, 2007
- Submitted: October 23, 2007
- Operation: Air carrier
- Aircraft: N520AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27976
- Engine: Rroyce RB211535E4
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: S212N10145
- Part serial: 2454
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MSG L ENG BLEED OFF DISPLAYED.  LT ENGINE BLEED AIR OFF LGT ILLUM WITH ENG RUNNING ADN SW ON.  DUCT PRES ZERO.  T/S IAW FIM 36-10-00.  REMOVED AND REPLACED THE LT ENG REVERSE FLOW CONTROLLER IAW MM 36-11-18-4.  SYSTEM CHECKS OK. AC OK FOR SERVICE.  (K)
